# SDR 03FDEA01645

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION GOUGE IN UPPER SURFACE OF FLOOR BEAM B/S 328, LBL 33, WL 208.  REPAIRED IAW SRM 53-10-8.
